Newsletter

Do you have cramps in the twins?

We have received a new consultation for our collaborator David Serra in the Tri-Fisio column where one of our readers suffers cramps and pains in the twins.

Do you suffer cramps in the twins?

I have been doing 6-7 for years doing triathlon, but for more than a year, the only thing I can do is swim because of important back problems.

The fact is that I have problems in the twins and I do not know if one thing with the other can be related, besides I am very worried because I am going to make some journey in the sea and I think I can have serious problems.

- On the one hand, there is the problem of cramps. I usually have problems in twins with cramps when I carry more than 3.000 or 4.000 m. swimming (more than an hour).

I have tried everything, massage, stretching, correct hydration, potassium and magnesium pharmacy, but I can not solve this problem and I say that I am very worried because I am afraid that I get strong in the sea.

I also do not know how to stretch the twins and / or the ischia in the open sea. I do not know if there is any way to do it and be able to relax them.

I do not know if you can help me with this, with anything else I can overlook.

- On the other hand, for almost two years (just when I started with problems in the back, 2 herniated disc and some more), I have fasciculations or myoclonus (each doctor calls it in a way) in the two twins. They are involuntary movements, as if I had shingles inside the twins, which are not painful but they are very annoying when I have strong times. Also, as I said before, I do not know if this can be related to cramps.

For the last year I have been taking 0.5 mg of Rivotril at night. I think it's too long, and I'm still the same, or in times, like now, worse.

Please, if you could help me I would be very grateful.

David Serra responds:

In principle fasciculations or myoclonus have to do with cramps, so the most important thing to solve is cramps, as they give more problems. Surely the cause of your problems is not excess exercise, but a combination of a lot of exercise and therefore decrease of mineral salts in your body and poor absorption of mineral salts. Your body, for whatever reason, has a metabolic problem that makes it not absorb mineral salts or "gastes" faster than normal. You should have a medical checkup with blood test included. You should visit a sports doctor and an endocrinologist to find the exact reason for your problems.

Do you have any injury, pain, doubt? Write us an email [Email protected] and David Serra responsible for our Physiotherapy section will answer your question

Do you want to know more about David Serra ?, visit his website: http://www.fisiocerdanyola.com/

Tags
triatlonnoticias.com
Button back to top
error: You can not do this action